People‎ > ‎Faculty Members‎ > ‎

Mohamed E. Ghitany


    General Information

   
Name: Mohamed E. Ghitany    
    
Rank:  Professor   
    
E-mail: meghitany@yahoo.com   
    
Tel:    (+965) 2 498 5391









Academic Credentials:
  • Ph.D. (Statistics) 1993, University of Western Australia, Australia.
  • M.Sc. (Statistics) 1988, University of Saskatchewan, Canada.
  • M.Sc. (Statistics) 1984, Alexandria University, Egypt.
  • B.Sc. (Statistics) 1978, Alexandria University, Egypt.
Research Interests:
  • Survival Analysis
  • Reliability Theory
  • Mixture Models
  • Distribution Theory
  • Applied Probability
Selected Publications:

Gomez–Déniz, E., Ghitany, M.E., Gupta, R.C.
A bivariate generalized geometric distribution with applications
(2017) Communications in Statistics - Theory and Methods, 46 (11), pp. 5453-5465. 

Gomez-Déniz, E., Ghitany, M.E., Gupta, R.C.
Poisson-mixed Inverse Gaussian Regression Model and Its Application
(2016) Communications in Statistics: Simulation and Computation, 45 (8), pp. 2767-2781. 

Ghitany, M.E., Al-Mutairi, D.K., Aboukhamseen, S.M.
Estimation of the reliability of a stress-strength system from power lindley distributions
(2015) Communications in Statistics: Simulation and Computation, 44 (1), pp. 118-136. 

Ghitany, M.E., Alqallaf, F., Balakrishnan, N.
On the likelihood estimation of the parameters of Gompertz distribution based on complete and progressively Type-II censored samples
(2014) Journal of Statistical Computation and Simulation, 84 (8), pp. 1803-1812. 

Al-jarallah, R.A., Ghitany, M.E., Gupta, R.C.
A proportional hazard Marshall-Olkin extended family of distributions and its application to Gompertz distribution
(2014) Communications in Statistics - Theory and Methods, 43 (20), pp. 4428-4443. 

Mazucheli, J., Louzada, F., Ghitany, M.E.
Comparison of estimation methods for the parameters of the weighted Lindley distribution
(2013) Applied Mathematics and Computation, 220, pp. 463-471. 

Ghitany, M.E., Al-Mutairi, D.K., Balakrishnan, N., Al-Enezi, L.J.
Power Lindley distribution and associated inference
(2013) Computational Statistics and Data Analysis, 64, pp. 20-33. 

Gupta, R.C., Ghitany, M.E., Al-Mutairi, D.K.
Estimation of reliability in a parallel system with random sample size
(2012) Mathematics and Computers in Simulation, 83, pp. 44-55.

Al-Mutairi, D.K., Ghitany, M.E., Kundu, D.
A new bivariate distribution with weighted exponential marginals and its multivariate generalization
(2011) Statistical Papers, 52 (4), pp. 921-936. 

Gupta, R.C., Ghitany, M.E., Al-Mutairi, D.K.
Estimation of reliability from Marshall-Olkin extended Lomax distributions
(2010) Journal of Statistical Computation and Simulation, 80 (8), pp. 937-947. 


(updated March 2017)